# SDR SWAA2021081095288

- Difficulty date: July 15, 2021
- Submitted: August 10, 2021
- Operation: Air carrier
- Aircraft: N7723E
- Make and model: Boeing 737-76N
- Aircraft serial: 32670
- Aircraft time: 48,099 hours, 24,239 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame Splice
- Condition: Corroded
- Location: Bs 787
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FRAME SPLICE AT AFT CARGO BAY BS787 RBL25 WL158. ; / REPAIRED BY REPLACEMENT IAW SRM 51-10-02-0G-O PAR.9C; [02] VERIFIED DAMAGE FOUND AT ACB FRAME SPLICE BS-787 RBL-25 WL-158 FOUND TO BE OUT OF LIMIT DUE TO NO LIMIT ON SRM PART WILL BE REPAIRED BY REPLACEMENT IAW SRM 51-10-02-0G-O PAR.9C; [03] REMOVED ACB FRAME SPLICE ANGLE P/N 146A1300-3 FROM BS-787 RBL-25 WL-158 IAW SRM 51-40-02-0G-0; [04] FORMED 1 EA FRAME SPLICE ANGLE FROM 7075T0#0.063' CLAD LOT# 1407552-1 IAW DWG#146A1300; 07] RECEIVED SPLICE ITEM146A1300-3 LOT. 1464383-1. LOCATED AND DRILLED ON FRAME AT AFT CARGO BAY BS787; RBL 25; WL 158 IAW SRM 51-40-05; DWG#146A1262. OK TO TREAT AND PRIMER;[11] INSTALLED NEW FRAME SPLICE AT AFT CARGO BAY BS787 RBL 25 WL 158 IAW SRM 51-40-02-0G-0 AND DWG#146A1300;
